Wednesday, April 23, 2014

Sunday, December 21, 2008 tiggertangie, Community Member, asks

Q: lyrica withdrawls

can lyrica cause withdrawls when suddenly stopping

Answer This
Answers (1)
Teri Robert, Community Member
12/21/08 7:26pm

Lyrica is a neuronal stabilizing agent, aka antiseizure medication or anticonvulsant. It should NOT be abruptly discontinued unless you're at a very low dosage and your doctor tells you to. Abruptly discontinuing this type of medication can actually cause seizures.

 

Please talk to your doctor about how to best stop this medication.

 

Teri

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By tiggertangie, Community Member— Last Modified: 11/01/10, First Published: 12/21/08